# SDR RAIA2020031090001

- Difficulty date: March 9, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 44,484 hours, 27,648 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 2004050477
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS BURN/ELECTRICAL SMELL IN CABIN FOR SEVERAL MINUTES IN FLT---C/W FIM TASK 21-20-00 FOUND PACK 2 ACM AND RH SIDEWALLS NOT WORKING, SEE DISCREPANCY BLOCKS 2 AND 3 FOR CORRECTIVE ACTIONS--BLOCK 2- R&R #2 ACM, PERFORMED OPS CHECK AND FOUND NO BURNING SMELL. BLOCK 3-PERFORMED OPS CHECK OF RH SIDEWALL LIGHTS, OPS CHECKED GOOD , NO PRESENCE OF BURNING SMELL
